TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Certain subclasses of bi-univalent functions connected with polylogarithm function

, * , ,

* Corresponding author · click or hover a name for details

pp. 1881–1891Vol. 28Issue 5August 2025DOI: 10.47974/JIM-2144XML
Received:
10 Dec 2024
Published Online:
28 Aug 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-2144
Pages:
1881–1891

Abstract

We introduce and examine certain bi-univalent functions subclasses connected polylogarithm function. The convolution of two well-known differential operators define the new differential operator. By utilizing the new differential operator Qnδ,λ we provide some new bi-univalent subclasses and estimate the basic coefficients |a2| and |a3|. Furthermore, specializing some parameters in our primary findings, we show that various fresh results have been obtained. The results of this study will fortify the field’s theoretical foundations and open up fresh avenues for mathematical inquiry and application.

Keywords

Subject Classifications

30C4530C50

References

[1] F. M. Al-Oboudi, “ On univalent functions defined by a generalized Sălăgean operator,” Int. J. Math. Math. Sci., vol. 2004, pp. 1429-1436 (2004).
[2] I. Al-Shbeil, A. K. Wanas, A. Benali, and A. Catas, “ Coefficient bounds for a certain family of biunivalent functions defined by Gegenbauer polynomials,” J. Math., vol. 2022, Art. ID 6946424, pp. 7 (2022).
[3] K. Al-Shaqsi, “ Strong differential subordinations obtained with new integral operator defined by polylogarithm function,” Int. J. Math. Math. Sci., vol. 2014, Art. ID 260198, pp. 6 (2014).
[4] T. M. Flett, “ The dual of an inequality of Hardy and Littlewood and some related inequalities,” J. Math. Anal. Appl., vol. 38, pp. 746-765 (1972).
[5] B. A. Frasin and M. K. Aouf, “ New subclasses of bi-univalent functions,” Appl. Math. Lett., vol. 24, pp. 1569-1573 (2011).
[6] A. Hussen and M. Illafe, “ Coefficient bounds for a certain subclass of bi-univalent functions associated with Lucas-balancing polynomials,” Mathematics, vol. 11, pp. 4941 (2023).
[7] D. Bansal and J. Sokól, “ Coefficient bound for a new class of analytic and bi-univalent functions,” J. Fract. Calc. Appl., vol. 5, pp. 122-128 (2014).
[8] S. B. Joshi, S. S. Joshi, and H. H. Pawar, “ On some subclasses of bi-univalent functions associated with pseudo-starlike functions,” J. Egyptian Math. Soc., vol. 24, pp. 522-525 (2016).
[9] I. B. Jung, Y. C. Kim, and H. M. Srivastava, “ The Hardy space of analytic functions associated with certain one-parameter families of integral operators,” J. Math. Anal. Appl., vol. 176, pp. 138-147 (1993).
[10] A. J. Kassim, O. R. Reem, and H. J. Rana, “ Generalized subclass of analytic bi-univalent functions defined by differential operator,” J. Interdiscip. Math., vol. 24, pp. 961-970 (2021).
[11] Y. Komatu, “ On analytic prolongation of a family of operators,” Mathematica (Cluj), vol. 32, no. 55, pp. 141-145 (1990).
[12] A. M. Y. Lashin, “ On certain subclasses of analytic and bi-univalent functions,” J. Egyptian Math. Soc., vol. 24, pp. 220-225 (2016).
[13] G. Murugusundaramoorthy, K. Vijaya, and T. Bulboaca, “ Initial coefficient bounds for bi-univalent functions related to Gregory coefficients,” Mathematics, vol. 11, no. 13, pp. 2857 (2023).
[14] A. O. Pall-Szabó and G. I. Oros, “ Coefficient related studies for new classes of bi-univalent functions,” Mathematics, vol. 8, no. 7, pp. 1110 (2020).
[15] C. Pommerenke, “ Univalent functions,” Studia Mathematica/Mathematische Lehrbücher, vol. XXV, Vandenhoeck & Ruprecht, Göttingen (1975).
[16] G. S. Sălăgean, “ Subclasses of univalent functions,” in Complex Analysis-Fifth Romanian-Finnish Seminar: Part 1, Proceedings of the Seminar held in Bucharest, June 28-July 3, 1981, Berlin, Heidelberg: Springer, 2006, pp. 362-372 (1981). 
[17] H. M. Srivastava, A. K. Mishra, and P. Gochhayat, “ Certain subclasses of analytic and bi-univalent functions,” Appl. Math. Lett., vol. 23, pp. 1188-1192 (2010).
[18] T. Stalin, M. Thirucheran, and M. Vinothkumar, “ Some new subclasses of bi-univalent functions defined by Al-Oboudi differential operator,” J. Comput. Math. Sci., vol. 10, no. 4, pp. 738-747 (2019).
[19] B. A. Uralegaddi and C. Somanatha, “ Certain classes of univalent functions,” in Current Topics in Analytic Function Theory, World Sci. Publ., River Edge, NJ, pp. 371-374.
[20] F. Yousef, A. Amourah, B. A. Frasin, and T. Bulboacă, “ An avant-garde construction for subclasses of analytic bi-univalent functions,” Axioms, vol. 11, no. 6, pp. 267 (2022).

Views: 276Downloads: 151Citations: 0